Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Applied Sciences
Year: 2004  |  Volume: 4  |  Issue: 2  |  Page No.: 205 - 207

Distribution of Age Associated with Marriage Migration

K.M. Earfan Ali, M.S. Hossain and M.A. Mannan    

Abstract: In this study attempt has been made to formulate a model for marriage according to the age difference associated with marriage and Muslim community. For this a single parameter exponential distribution has been proposed and compared with the pareto-exponential function. It was found the exponential distribution provided a good approximation at the survey area and therefore was considered suitable to describe the age associated with marriage in a Muslim community.

Cited References   |    Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility